Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 100, NWS Cheyenne, WY

July 24, 2016Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 24, 2016, 2:46 PM MDT for Laramie County, Wyoming. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2016, 2:46 PM MDT (20:46 UTC)
Expired
Jul 24, 2016, 3:45 PM MDT
In force
59 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 9 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 3:00 PM MDTHAIL 13 Se Hillsdale, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-345 J/kg
Mixed-layer LCL
2128 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

303 
WUUS55 KCYS 242046
SVRCYS
WYC021-242145-
/O.NEW.KCYS.SV.W.0100.160724T2046Z-160724T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 345 PM MDT

* AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NATURAL
  FORT...OR 10 MILES SOUTHWEST OF CHEYENNE...MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH GREELEY AROUND 300 PM MDT. 
  CHEYENNE AROUND 315 PM MDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SOUTH
GREELEY HIGH AND FOX FARM-COLLEGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 360 AND 383.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4108 10500 4122 10443 4100 10436 4100 10499
TIME...MOT...LOC 2046Z 259DEG 25KT 4103 10492 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUBIN
3 follow-up statements
358 
WWUS55 KCYS 242105
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT SUN JUL 24 2016

WYC021-242145-
/O.CON.KCYS.SV.W.0100.000000T0000Z-160724T2145Z/
LARAMIE WY-
305 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL LARAMIE COUNTY...

AT 304 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
SOUTH GREELEY...OR 9 MILES SOUTHEAST OF CHEYENNE...MOVING EAST AT 50
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 300 PM MDT...QUARTER SIZE HAIL WAS
         REPORTED 3 MILES SOUTHEAST OF HILLSDALE. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL LARAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: SOUTH
GREELEY HIGH AND FOX FARM-COLLEGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 6 AND 8.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 361 AND 383.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 10443 4100 10436 4100 10487 4111 10486
TIME...MOT...LOC 2104Z 260DEG 43KT 4106 10465 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUBIN
104 
WWUS55 KCYS 242117
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT SUN JUL 24 2016

WYC021-242145-
/O.CON.KCYS.SV.W.0100.000000T0000Z-160724T2145Z/
LARAMIE WY-
317 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL LARAMIE COUNTY...

AT 316 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
SOUTH GREELEY...OR 11 MILES SOUTHEAST OF CHEYENNE...MOVING EAST AT 15
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL LARAMIE COUNTY.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND
383.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 10443 4100 10436 4100 10476 4115 10469
TIME...MOT...LOC 2116Z 264DEG 13KT 4106 10460 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUBIN
739 
WWUS55 KCYS 242142
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT SUN JUL 24 2016

WYC021-242152-
/O.EXP.KCYS.SV.W.0100.000000T0000Z-160724T2145Z/
LARAMIE WY-
342 PM MDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 345 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4122 10443 4100 10436 4100 10476 4115 10469
TIME...MOT...LOC 2140Z 259DEG 25KT 4106 10460 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 11:51 AM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 24, 11:51 AM MDT, 2 hours 55 minutes before
Area Forecast Discussion...Corrected Aviation
National Weather Service Cheyenne WY
1151 AM MDT SUN JUL 24 2016

.SHORT TERM...(Today through Tuesday)
Issued at 240 AM MDT Sun Jul 24 2016

Weak upper level shortwave moving overhead through sunrise will
interact with midlvl subtropical moisture and result in isolated
showers, mainly across the plains.  Models continue to show
southeasterly winds developing to the east of the Laramie Range by
midday with some llvl moisture advection.   The 00z model runs show
higher dewpoints, better instability, and better convective chances
from the southern Laramie Range eastward in areas near Interstate
80.  This is also supported by latest runs of the HRRR.  Bumped up
pops to around 30 percent across Laramie county. The combination of
good instability (CAPE around 1500 J/kg) and bulk shear (45-50 kts)
could result in stronger storms so added the mention of small
hail/gusty winds.   SPC has a marginal risk from the southern
Laramie Range eastward into Laramie county.  Temps today will be the
coolest through the short term.

Heights will rise some by Monday and Tuesday with the upper ridge
centered just south of the CWA (across SW Colorado).  Lee
trough/dryline will be located just east of the Laramie Range during
the aftn.  Instability is high to the east of this feature. However,
it is rather capped with CIN values of 50-100 J/kg.  Kept slight
chance pops confined to the Nebraska Panhandle but it remains to be
seen how much convective initiation can occur. Another marginal
risk is depicted from SPC. Sfc trough will be right along the
eastern edge of the CWA by Tuesday with limited instability/tstms.
Temps will rise to slightly above normal by Tuesday.

.LONG TERM...(Tuesday night through Saturday)
Issued at 220 AM MDT Sun Jul 24 2016

Medium to long range models continue to show the center of the
upper level high pressure retrograding westward into the Great
Basin region for next week. Northwest flow aloft will develop
across Wyoming and Nebraska by Wednesday and Thursday with
temperatures lowering closer to normal for this time of the year.
Although the high will block subtropical moisture from advecting
northward into the forecast area...upslope easterly flow will be
common by the middle of next week with model sounding showing a
good supply of low to midlevel moisture behind a surface cold
front. In addition...several shortwave disturbances embedded in
the northwest flow will move southeast out of Canada and will
likely result in some cooler air aloft and added instability and
jet dynamics. Will need to monitor the potential for strong to
severe thunderstorms on Wednesday and even more-so on Thursday due
to increased instability and 0-6 bulk shear. There are some
differences in timing of this cold front...with the ECMWF and GEM
a full 24 hours quicker with the front across southeast Wyoming
late on Wednesday. The GFS shows this front stalling across the
Dakotas for a while before it progresses southward into the
forecast area for Thursday. So not as confident with Wednesday
severe potential compared to Thursday...which appears more likely
at this time. Temperatures will remain in the 80's to 90's during
the day Wednesday...and then likely trend lower by late in the
week with highs in the mid 70's to mid 80's expected by Friday
behind the cold front.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1143 AM MDT Sun Jul 24 2016

VFR conditions will continue through early afternoon before
isolated to scattered thunderstorms mid to late afternoon across
portions of southeast Wyoming and far southern Nebraska Panhandle.
Prevailing winds will be southeasterly 10-15 kt east of the Laramie
Range and westerly 10-20 kt to the west. VCTS forecast at Cheyenne,
Laramie, Scottsbluff and Sidney between 20Z and 04Z with MVFR to
localized IFR visibilities in heavy rainfall as well as
gusty/erratic outflow winds to 40 kt and small hail. Convection will
diminish later this evening with clearing skies and light winds.

&&

.FIRE WEATHER...
Issued at 220 AM MDT Sun Jul 24 2016

Minimal fire weather concerns through Tuesday.  Minimum humidity
values will fall to 10-20 percent each afternoon for areas to the
west of the Laramie Range.  However, wind gusts will stay mostly
below 20 mph and thus no fire weather threat is anticipated.
Isolated thunderstorms will be possible across areas to the east of
the Laramie Range, however the chance of wetting rains will be
small.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...ZF
LONG TERM...TJT
AVIATION...MAJ
FIRE WEATHER...ZF
Hazardous weather outlook, Jul 24, 9:30 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
930 AM MDT SUN JUL 24 2016

NEZ019-020-054-WYZ106>108-110-113>119-251100-
SCOTTS BLUFF-BANNER-KIMBALL-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
930 AM MDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWESTERN NEBRASKA
PANHANDLE AND EXTREME SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS EASTERN ALBANY...PLATTE...GOSHEN...LARAMIE AND
KIMBALL COUNTIES.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON...PRIMARILY IN THE MARGINAL RISK AREA...WITH THE STRONGEST
STORMS PRODUCING SMALL HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN AND
FREQUENT LIGHTNING. STORM MOVEMENT WILL BE TO THE EAST AT 15 MPH AND
COVERAGE WILL INCREASE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS WEEK.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE BY MID TO LATE
WEEK WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

NEZ002-003-021-055-095-096-WYZ101>105-109-111-112-251100-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-
930 AM MDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...AND SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY IN THE WEEK.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE BY MID TO LATE
WEEK WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

RUBIN

In the hours before

Local storm report, Jul 24, 1:41 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/24/2016  M1.75 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

MJAMSKI
Local storm report, Jul 24, 2:12 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/24/2016  E1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

KC
Local storm report, Jul 24, 2:21 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/24/2016  E1.75 INCH       LARAMIE            WY   PUBLIC

            REPORTED VIA A PICTURE POSTED ON FACEBOOK.

&&

KC
Special weather statement, Jul 24, 2:26 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT SUN JUL 24 2016

NEZ019-096-WYZ108-242115-
SOUTH SIOUX NE-SCOTTS BLUFF NE-GOSHEN COUNTY WY-
226 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SIOUX...WESTERN
SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 315 PM MDT...

AT 226 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAWK SPRINGS RECREATION AREA...OR 23 MILES SOUTH OF TORRINGTON...
MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LYMAN AND STEGALL AROUND 250 PM MDT.
  MORRILL AROUND 255 PM MDT.
  HUBBARD HILL AROUND 300 PM MDT.
  MITCHELL AND SCOTTS BLUFF NATIONAL MONUMENT AROUND 305 PM MDT.
  SCOTTSBLUFF AND TERRYTOWN AROUND 310 PM MDT.

LAT...LON 4165 10426 4174 10433 4208 10383 4180 10362
TIME...MOT...LOC 2026Z 241DEG 36KT 4172 10422

RUBIN
Special weather statement, Jul 24, 2:37 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT SUN JUL 24 2016

WYZ108-242130-
GOSHEN COUNTY WY-
237 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN COUNTY UNTIL
330 PM MDT...

AT 237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAWK SPRINGS...OR 25 MILES SOUTHWEST OF TORRINGTON...MOVING NORTHEAST
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK SPRINGS
  CAMPGROUND AROUND 305 PM MDT.

LAT...LON 4169 10442 4174 10445 4195 10423 4170 10408
TIME...MOT...LOC 2037Z 242DEG 15KT 4173 10438

RUBIN
Special weather statement, Jul 24, 2:42 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
242 PM MDT SUN JUL 24 2016

WYZ117-118-242130-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
242 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LARAMIE COUNTY
UNTIL 330 PM MDT...

AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NATURAL FORT...OR 11 MILES SOUTHWEST OF CHEYENNE...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SOUTH GREELEY AROUND 300 PM MDT.
  CHEYENNE AROUND 315 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOUTH GREELEY HIGH AND
FOX FARM-COLLEGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 363 AND 369...AND
BETWEEN MILE MARKERS 371 AND 375.

LAT...LON 4106 10504 4118 10456 4100 10452 4100 10503
TIME...MOT...LOC 2042Z 259DEG 25KT 4102 10495

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:58 PM MDTSpecial Weather StatementCYSLaramie47 min
Jul 24, 1:30 PM MDTSpecial Weather StatementCYSLaramie45 min
Jul 24, 1:33 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte57 min
Jul 24, 2:37 PM MDTSpecial Weather StatementCYSGoshen53 min
Jul 24, 2:42 PM MDTSpecial Weather StatementCYSLaramie48 min
Jul 24, 3:15 PM MDTSevere Thunderstorm WarningCYSGoshen34 min
Jul 24, 3:43 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jul 24, 5:55 PM MDTSpecial Weather StatementCYSNiobrara50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.